Инвариантные аффинные связности в пространстве линейных элементов

А.М. Васильев

Matematiceskij sbornik (1963)

  • Volume: 102, Issue: 4, page 411-424
  • ISSN: 0368-8666

How to cite

top

Васильев, А.М.. "Инвариантные аффинные связности в пространстве линейных элементов." Matematiceskij sbornik 102.4 (1963): 411-424. <http://eudml.org/doc/69532>.

@article{Васильев1963,
author = {Васильев, А.М.},
journal = {Matematiceskij sbornik},
keywords = {Riemannian manifolds},
language = {rus},
number = {4},
pages = {411-424},
publisher = {Tipogr. Lissnera i Sobko},
title = {Инвариантные аффинные связности в пространстве линейных элементов},
url = {http://eudml.org/doc/69532},
volume = {102},
year = {1963},
}

TY - JOUR
AU - Васильев, А.М.
TI - Инвариантные аффинные связности в пространстве линейных элементов
JO - Matematiceskij sbornik
PY - 1963
PB - Tipogr. Lissnera i Sobko
VL - 102
IS - 4
SP - 411
EP - 424
LA - rus
KW - Riemannian manifolds
UR - http://eudml.org/doc/69532
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.